American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28E15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] A. Avilés, G. Plebanek and J. Rodríguez. A weak$^*$ separable $C(K)^*$ space whose unit ball is not weak$^*$ separable. Trans. Amer. Math. Soc. 366 (2014) 4733-4753.
Abstract, references, and article information   
View Article: PDF

[2] Martin Goldstern, Jakob Kellner, Saharon Shelah and Wolfgang Wohofsky. Borel conjecture and dual Borel conjecture. Trans. Amer. Math. Soc. 366 (2014) 245-307.
Abstract, references, and article information   
View Article: PDF

[3] James Hirschorn. Random gaps. Trans. Amer. Math. Soc. 361 (2009) 19-39. MR 2439396.
Abstract, references, and article information   
View Article: PDF

[4] Marcin Kysiak, Andrzej Nowik and Tomasz Weiss. Special subsets of the reals and tree forcing notions. Proc. Amer. Math. Soc. 135 (2007) 2975-2982. MR 2317976.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] James Hirschorn. Random gaps under CH. Trans. Amer. Math. Soc. 356 (2004) 1281-1290. MR 2034309.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Marcin Kysiak and Tomasz Weiss. Small subsets of the reals and tree forcing notions. Proc. Amer. Math. Soc. 132 (2004) 251-259. MR 2021269.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Andrzej Nowik and Tomasz Weiss. Some remarks on totally imperfect sets. Proc. Amer. Math. Soc. 132 (2004) 231-237. MR 2021267.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Andrzej Nowik and Tomasz Weiss. Strongly meager sets of real numbers and tree forcing notions. Proc. Amer. Math. Soc. 130 (2002) 1183-1187. MR 1873795.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Tomasz Weiss. On perfectly meager sets in the transitive sense. Proc. Amer. Math. Soc. 130 (2002) 591-594. MR 1862142.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Michael Ruzhansky. On uniform properties of doubling measures. Proc. Amer. Math. Soc. 129 (2001) 3413-3416. MR 1845020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Andrzej Nowik and Tomasz Weiss. Strongly meager sets and their uniformly continuous images. Proc. Amer. Math. Soc. 129 (2001) 265-270. MR 1694343.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Andrzej Nowik and Tomasz Weiss. Not every $Q$-set is perfectly meager in the transitive sense. Proc. Amer. Math. Soc. 128 (2000) 3017-3024. MR 1664434.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Karel Prikry. A nonhomogeneity property of $\sigma$-ideals . Proc. Amer. Math. Soc. 123 (1995) 2861-2865. MR 1273516.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Tomek Bartoszyński, Martin Goldstern, Haim Judah and Saharon Shelah. All meager filters may be null . Proc. Amer. Math. Soc. 117 (1993) 515-521. MR 1111433.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] L. A. Harrington, A. S. Kechris and A. Louveau. A Glimm-Effros dichotomy for Borel equivalence relations . J. Amer. Math. Soc. 3 (1990) 903-928. MR 1057041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1